# SDR AALA20030737

- Difficulty date: July 10, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED FOLLOWING FLAP RETRACTION AFTER TAKEOFF.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA WITHOUT FURTHER INCIDENT.  PERFORMED FSWV BITE CHECK.  THE SLAT RETRACT HYDRAULIC FUSE WAS RESET.  SLAT RETRACT/EXTEND TIMES AND TEMPERATURES WERE CHECKED.  LUBED LEADING EDGE SLAT TRACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
